People tend to go overboard when they start seeing results from something, whether it is a diet plan, a diet tea, or an exercise program. Some things you can go overboard with, but then there are those things that should be carried out exactly as per instructions. Treatments are among the things that should always be followed as per the doctor’s guidelines. Overdose of anything is bad for health and can lead to dire consequences, which can even prove to be lethal.
When the treatment is for weight loss, the seriousness of the situation cannot be stressed enough. Losing weight at a rapid rate is never good. Your skin will suffer and so will your appearance, not to mention the effect it will have on your metabolism, digestive system, and other organs. In order to know when you have overdosed on Adipex pills, you need to know the symptoms that are seen after an overdose. Let’s take a look at some of the symptoms that are observed by people who overdose:
The first few symptoms of Adipex overdose include shortness in breath or bouts of rapid breathing that is brought on without any exertion. Whenever you are taking more pills than the number advised by the doctor, always make sure to observe yourself for such symptoms. If you experience shortness or increase in breathing, notice if you feel nauseated. If you find yourself vomiting or feeling shaky, it might be a sign of Adipex overdose. Usually people also feel a surge or drop in their blood pressure when they have overdosed.
These initial signs and symptoms are usually followed by intense fatigue and drowsiness. The importance of monitoring your health for symptoms is crucial to ensure you do not keep on overdosing, which could lead to death. Due to the fact that Adipex is a stimulant, some unusual thoughts or behavior problems accompanied by hallucinations are also possible. People have also felt panic attacks when they took too many pills.
If you feel you are suffering from symptoms of Adipex overdose, it is advised that you consult a doctor immediately and give him or her a detail description of what you are experiencing as well as how many pills you have been taking. The treatment might include the doctor pumping your stomach, if the overdose was relatively recent. However, if you overdosed a few days back, you might have to be put under observation to ensure the symptoms do not become serious. With mild overdosage, medicines are often given to counter the effects of the symptoms.
In order to get the right treatment, you need to come clean in front of the doctor so that he or she doesn’t prescribe any medicine that might make the problem worse. Overdosing on any medicine is a serious matter and should not be taken lightly. Do not gamble with your health by risking an overdose, especially when it comes to diet pills; stay within the allowed limit.